# SDR MASA2010010400010

- Difficulty date: January 4, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N17156
- Make and model: Cndair CL6002B19
- Aircraft serial: 7156
- Aircraft time: 29,315 hours, 25,230 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FIRE WARNING IN FLIGHT.  INSPECTED APU AND COMPARTMENT, PERFORMED OPS CHECK WITH NO FAULTS NOTED.
